MAUDE Adverse Event Report: RESPIRONICS, INC. PHILIPS HOME NEBULIZER; NEBULIZER (DIRECT PATIENT INTERFACE)

RESPIRONICS, INC. PHILIPS HOME NEBULIZER; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 1130530
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information from a user of a philips home nebulizer device alleging the device is not working and would like a replacement.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer received information alleging a patient using home neb device that is not working and would like a replacement.Based on the information currently provided and available, no harm or injury has been sustained and therefore further analysis of cause and/or contribution of the device to a serious injury or death is not applicable.No further action is required.Clinical assessment team assessed as non-serious injuries.Therefore, the device did not contribute to a serious injury or death.No further action is required.This event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury and/or reportable product malfunction.

Brand Name
PHILIPS HOME NEBULIZER
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21998899
Report Number2518422-2025-105461
Device Sequence Number13132620
Product Code CAF
UDI-Device Identifier06946159503020
UDI-Public(01)06946159503020(21)
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1130530
Device Catalogue Number1130530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown